MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS
Model Number 1513-04-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for infection of right (study) knee.Event is serious and is considered severe.Event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2021.(right knee).Treatment: surgical irrigation & debridement.Oral medication: yes (unspecified).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information was received and states that: updates received: date of onset (or worsening, if applicable): (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: b5 if information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Treatment/impact: irrigation & debridement, oral medication (unspecified), hospitalization outcome: recovered/resolved with no residual effects (b)(6) 2021.Date of event: 08 mar 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d3.Corrected: b3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUN REV OFFST STM ADPTR 4MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14279979
Report Number1818910-2022-08121
Device Sequence Number12394061
Product Code JWH
UDI-Device Identifier10603295475132
UDI-Public10603295475132
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-04-000
Device Catalogue Number151304000
Device Lot Number8612845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer05/18/2022
11/26/2025
11/26/2025
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/19/2022
12/02/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE DIST FEM AUG SZ 5 12MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE SOLO PINNING SYSTEM; ATTUNE SOLO PINNING SYSTEM; ATUN PRESSFIT STR STEM16X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE REV RP TIB BASE SZ 5 CEM; DEPUY CMW 2G 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight87 KG